# SDR DXTA2025050203290

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 2,956 hours, 2,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR LATCH DIFFICULT TO CLOSE SHUT. WHEN OPENING, IT IS MORE DIFFICULT TO GET THE LATCH TO MOVE AND  STALLS AT THE MIDWAY POINT, TO GET IT FULLY OPENED REQUIRED IT TO BE MUSCLED UP AND A LOUD NOISE CAN BE HEARD. CORRECTIVE ACTION: ARRIVED AT AIRCRAFT AND VERIFIED DISCREPANCY. ATTEMPTED TO PERFORM RIGGING PROCEDURE BUT WEATHER DID NOT ALLOW. AIRCRAFT WAS MOVED INTO A HANGAR THE NEXT DAY AND PERFORMED SUCCESSFUL RIGGING AND OPERATIONAL CHECK PER CE 680A AMM 52-10-00 SECTION D. RESTORED AIRCRAFT TO ORIGINAL CONFIQURATION.
